# SDR FDEA200905151674

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Damaged
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1661, REQUIRES REMOVE AND REPLACEMENT DUE TO EXISTING REPAIRS.  REMOVED WEB AT BS 1661-1681, AND FLOORBEAM BS 1661, LBL 63-RBL 63, IAW SRM 51-40-02.  ANODIZED NEW FLOORBEAM PER DWG 146N5110.  FABRICATED NEW FLOORBEAM PER DWG 146N5110.  LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-40-02.  TREATED AND PRIMED NEW FLOORBEAM IAW SRM 51-20-01.  PAINTED NEW FLOORBEAM IAW AMM 51-21-00-7.  INSTALLED WEB, RBL 5, BS 1661-1681, AND NEW FLOORBEAM AT BS 1661, LBL 63-RBL 63, IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT, A MAJOR REPAIR.
